# SDR CALA2011120600787

- Difficulty date: December 3, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AROUND DRAIN PLUG AREA STA 727J S26R TO S27R.  FUSELAGE SKIN AT STA 727J S26R - S27R CORROSION REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01.  HFEC NIL CRACK FOUND, AND REPAIRED AS PER ECRA 5330-04173 REV- ATTACH MAINT WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 2 ACCOMPLISHED.
